# SDR ZZDA2007217

- Difficulty date: June 5, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1053
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO WASTE TANK AREA AT LONG 30 END TIE FITTING.  INSTALLED NEW END TIE FITTING LONGERON 30 AT AFT CARGO COMPARTMENT STA 1053 IAW B717 SRM 51-41-05.
